# SDR SWAA2020051845156

- Difficulty date: April 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INTERCOSTAL ATTACH ANGLE CRACKED BS693 RBL.5 WL207. / REMOVED AND REPLACED PASSENGER CABIN INTERCOSTAL ATTACH ANGLE AT BS693 RBL.5 WL207 IAW SRM 51-40-02; DWG# 273A9110 AND DWG 273A9112
